, Volume 22, Issue 6, pp 1667-1678
Date: 12 Mar 2006

N–Widths and Average Widths of Besov Classes in Sobolev Spaces

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper, we consider the n–widths and average widths of Besov classes in the usual Sobolev spaces. The weak asymptotic results concerning the Kolmogorov n–widths, the linear n–widths, the Gel’fand n–widths, in the Sobolev spaces on T d , and the infinite–dimensional widths and the average widths in the Sobolev spaces on R d are obtained, respectively.

*Supported by Project (No.10471010) of National Natural Science Foundation of China
**Supported by the Development Foundation of Science and Technology of Tianjin Universities (20040405)
***Supported by Project “Representation Theory and Related Topics” of the “985 Program” of Beijing Normal University